# SDR QXEA2013041200782

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 23,781 hours, 24,344 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, ACFT PRESSURIZATION RATE INDICATOR SPIKED, THEN SEEMED TO STABILIZE. SHORTLY THERE AFTER MADE SPIKES IN CABIN RATE INDICATOR.  CABIN PRESS WARNING ILLUMINATED ON, TRIED TO CONTROL MANUALLY BUT UNSUCCESSFULLY. RETURNED TO DEPARTURE AFTER DUMPING CABIN.  NO INDICATIONS IN CABIN OF ABNORMALITIES. POSSIBLE EXCESS AIR (NOISE) COMING FROM FLT DECK.  LANDING UNEVENTFUL.  INSPECTED ALL FUSEAGE DOORS AND SEALS.  NO DEFECTS FOUND. PERFORMED GROUND PRESSURIZATION RUN, IAW AMM TASK 21-00-00-863-801. PRESSURIZATION OPS CHECKED NORMALLY.  NO OTHER DEFECTS NOTED. COULD NOT DUPLICATE.  RETURNED TO SERVICE.
